MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT
Model Number 85232878
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer radiology product analysis received and examined the returned product.Visual examination of the provided photos, as well as the syringe assembly, identified the presence of a dark colored fiber of unknown etiology in the fluid path.Our investigation determined that the particulate noted in the syringe was likely introduced during the manufacturing or assembly process.A 12 month review of complaint history determined the complaint rate to be 1.44 complaints per million (cpm).
 
Event or Problem Description
The site reported the following: after filling the provis 150-ft syringe with contrast, the technologist noticed a foreign particulate within the syringe barrel.The customer elected not to use the syringe.No injury or adverse event was reported.

Brand Name
150 FASTURN SYRINGE KIT W/QFT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
1 bayer drive
indianola, PA 15051
7249408677
MDR Report Key13011940
Report Number2520313-2021-00051
Device Sequence Number1817053
Product Code DXT
UDI-Device Identifier00616258009933
UDI-Public(01)00616258009933
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K822536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2022
Device Model Number85232878
Device Catalogue Number150-FT
Device Lot Number8412913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown